Alert archive / Oklahoma / Wind Advisories in 2015

Wind Advisory 9, NWS Norman, OK

September 14, 201515 counties in Oklahoma

NWS Norman, OK issued this wind advisory at Sep 14, 2015, 3:51 AM CDT for 15 counties in Oklahoma. It took effect at Sep 14, 2015, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Sep 14, 2015, 3:51 AM CDT (08:51 UTC)
In effect from
Sep 14, 2015, 12:00 PM CDT
Expired
Sep 14, 2015, 7:00 PM CDT
In force
7 hr
Issued by
NWS Norman, OK

Counties Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Washita County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 137 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2464 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

138 
WWUS74 KOUN 140851
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
351 AM CDT MON SEP 14 2015

OKZ004>006-009>011-014>017-021-022-033>035-150000-
/O.NEW.KOUN.WI.Y.0009.150914T1700Z-150915T0000Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BLAINE-BECKHAM-WASHITA-HARMON-GREER-KIOWA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT...
WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...CLINTON...
WATONGA...ELK CITY...SAYRE...CORDELL...HOLLIS...MANGUM...HOBART
351 AM CDT MON SEP 14 2015

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING. 

* TIMING: WINDS WILL BE GUSTY THROUGHOUT THE DAY WITH THE
  STRONGEST WINDS EXPECTED FROM NOON THROUGH 7 PM.

* WINDS: SOUTH WINDS OF 25 TO 35 MPH WILL OCCUR WITH GUSTS OVER 40
  MPH.

* IMPACTS: THE STRONG WINDS CAN MAKE FOR DIFFICULT DRIVING
  CONDITIONS... ESPECIALLY ON EAST WEST ROADWAYS FOR HIGH PROFILE
  VEHICLES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
1 follow-up statement
279 
WWUS74 KOUN 142048
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
348 PM CDT MON SEP 14 2015

OKZ004>006-009>011-014>017-021-022-033>035-150000-
/O.CON.KOUN.WI.Y.0009.000000T0000Z-150915T0000Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BLAINE-BECKHAM-WASHITA-HARMON-GREER-KIOWA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT...
WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...CLINTON...
WATONGA...ELK CITY...SAYRE...CORDELL...HOLLIS...MANGUM...HOBART
348 PM CDT MON SEP 14 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING: WINDS WILL BE GUSTY THROUGH THE EVENING. GUSTS ARE
  EXPECTED TO DIMINISH AFTER 7 PM.

* WINDS: SOUTH WINDS OF 25 TO 35 MPH WILL OCCUR WITH GUSTS OVER 
  40 MPH. 

* IMPACTS: THE STRONG WINDS CAN MAKE FOR DIFFICULT DRIVING 
  CONDITIONS... ESPECIALLY ON EAST WEST ROADWAYS FOR HIGH 
  PROFILE VEHICLES. USE EXTRA CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

CMS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Sep 14, 3:32 AM CDT, 19 minutes earlier.

Area forecast discussion, Sep 14, 3:32 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
332 AM CDT MON SEP 14 2015

.DISCUSSION...
WILL HAVE TO DEAL WITH SMALL MCS THIS MORNING AND MAY SEE SOME
ADDITIONAL WAA SHOWERS/THUNDERSTORMS DEVELOPMENT AS WELL. THIS
WILL LIKELY TRACK ACROSS NORTHERN HALF TO TWO-THIRDS OF THE AREA
THROUGH THE FIRST HALF OF THE DAY. OTHER CONCERN TODAY WILL BE
WITH REGARDS TO WINDS... AS DEEPER MIXING AND TIGHT PRESSURE
GRADIENT WILL RESULT IN ADVISORY LEVEL WIND SPEEDS TODAY...
ESPECIALLY ACROSS PORTIONS OF WESTERN/NORTHWESTERN OKLAHOMA. THIS
WILL ALSO LEAD TO SOME ELEVATED CONCERNS WITH REGARDS TO WILDFIRE
POTENTIAL.

AFTER TODAY WILL SEE VERY WARM... WINDY AND MAINLY DRY WEEK AS WE
REMAIN ON THE NORTHERN PERIPHERY OF UPPER LEVEL RIDGE THAT BUILDS
BACK INTO THE SOUTHERN PLAINS. BY LATE IN THE WEEK WE GET A COLD
FRONT DROPPING SOUTH INTO THE AREA. THIS WILL BRING COOLER TEMPS
AND BETTER RAIN CHANCES AS WE GET INTO THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  88  66  88  68 /  40   0   0   0
HOBART OK         93  67  91  69 /  20   0   0   0
WICHITA FALLS TX  93  67  92  70 /  10   0   0   0
GAGE OK           94  68  92  68 /  10   0   0  10
PONCA CITY OK     87  67  88  69 /  30   0   0   0
DURANT OK         89  64  89  70 /  10   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
     OKZ004>006-009>011-014>017-021-022-033>035.

TX...NONE.
&&

17/30
Hazardous weather outlook, Sep 13, 11:47 AM CDT, 16 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1147 AM CDT SUN SEP 13 2015

OKZ004>048-050>052-TXZ083>090-141015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1147 AM CDT SUN SEP 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
SCATTERED SHOWERS AND STORMS MAY DEVELOP ACROSS WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS AGAIN THIS EVENING...WITH THE STORM
CHANCES SPREADING EAST OVERNIGHT. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
ISOLATED THUNDERSTORMS MAY LINGER ACROSS CENTRAL AND EASTERN
OKLAHOMA AFTER SUNRISE MONDAY...BEFORE DISSIPATING DURING THE
MORNING. ALTHOUGH SEVERE WEATHER IS UNLIKELY...STRONG WIND GUSTS
MAY OCCUR WITH ANY SHOWER OR THUNDERSTORM DURING THE MORNING.

STORM CHANCES RETURN ON THURSDAY NIGHT AND FRIDAY AS THE NEXT
COLD FRONT APPROACHES THE AREA.

.WINDS...
MONDAY WILL BE WINDY...ESPECIALLY OVER NORTHWEST OKLAHOMA...WHERE
SOUTH TO SOUTHWEST WINDS WILL AVERAGE 20 TO 30 MPH...WITH GUSTS
AROUND 40 MPH.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Sep 14, 12:26 AM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1226 AM CDT MON SEP 14 2015

OKZ004-005-010-011-140615-
HARPER OK-MAJOR OK-WOODS OK-WOODWARD OK-
1226 AM CDT MON SEP 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARPER...
NORTHWESTERN MAJOR...WOODS AND NORTHEASTERN WOODWARD COUNTIES UNTIL
115 AM CDT...

AT 1223 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 9 MILES SOUTHWEST OF AETNA TO NEAR FREEDOM TO 3 MILES SOUTH OF
ALABASTER CAVERNS STATE PARK TO 8 MILES NORTHWEST OF QUINLAN TO NEAR
MOORELAND...MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WOODWARD...MOORELAND...WAYNOKA...FREEDOM...AVARD...ALABASTER CAVERNS
STATE PARK...QUINLAN...CAMP HOUSTON AND BOUSE JUNCTION.

LAT...LON 3700 9864 3695 9865 3678 9871 3665 9871
      3640 9881 3634 9943 3650 9935 3666 9936
      3692 9932 3700 9909
TIME...MOT...LOC 0523Z 244DEG 18KT 3696 9903 3681 9911 3664 9914 3654
9916 3645 9920

KURTZ
Special weather statement, Sep 14, 12:50 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1250 AM CDT MON SEP 14 2015

OKZ010-011-015-140630-
MAJOR OK-DEWEY OK-WOODWARD OK-
1250 AM CDT MON SEP 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MAJOR...NORTHERN DEWEY
AND SOUTHEASTERN WOODWARD COUNTIES UNTIL 130 AM CDT...

AT 1250 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF CHESTER...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
MOORELAND...SEILING...MUTUAL...CHESTER...CESTOS...ORION...QUINLAN...
WESTERN CANTON LAKE AND BOUSE JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3646 9879 3645 9878 3644 9872 3642 9871
      3641 9868 3608 9867 3606 9927 3645 9922
      3649 9895
TIME...MOT...LOC 0548Z 273DEG 27KT 3631 9902

MBS
Special weather statement, Sep 14, 1:24 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
124 AM CDT MON SEP 14 2015

OKZ005-010-011-015-017-140715-
BLAINE OK-MAJOR OK-WOODS OK-DEWEY OK-WOODWARD OK-
124 AM CDT MON SEP 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BLAINE...WESTERN
MAJOR...SOUTHEASTERN WOODS...EASTERN DEWEY AND SOUTHEASTERN WOODWARD
COUNTIES UNTIL 215 AM CDT...

AT 123 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES SOUTH OF WAYNOKA TO 6 MILES NORTH OF PUTNAM...MOVING
SOUTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
TALOGA...WAYNOKA...SEILING...DACOMA...OAKWOOD...QUINLAN...CHESTER...
CESTOS...AVARD...ORION...NORTHWESTERN CANTON LAKE...HOPETON...HUCMAC
AND BOUSE JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3679 9854 3645 9855 3616 9863 3585 9862
      3590 9917 3664 9901
TIME...MOT...LOC 0623Z 306DEG 19KT 3650 9887 3594 9895

MBS
Special weather statement, Sep 14, 2:07 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
207 AM CDT MON SEP 14 2015

OKZ011-015>017-140745-
CUSTER OK-BLAINE OK-MAJOR OK-DEWEY OK-
207 AM CDT MON SEP 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR CUSTER...NORTHWESTERN BLAINE...
MAJOR AND DEWEY COUNTIES UNTIL 245 AM CDT...

AT 206 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES SOUTHWEST OF CANTON LAKE TO 6 MILES WEST OF CLINTON...MOVING
SOUTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
CLINTON...FAIRVIEW...TALOGA...THOMAS...SEILING...ARAPAHO...CANTON...
RINGWOOD...CUSTER CITY...CLEO SPRINGS...BUTLER...LONGDALE...AMES...
MENO...OAKWOOD...PUTNAM...ORIENTA...ISABELLA...CANTON LAKE AND EAGLE
CITY.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 56 AND 78.

LAT...LON 3630 9811 3607 9842 3547 9879 3547 9932
      3616 9907 3615 9893 3632 9883 3642 9847
      3646 9813
TIME...MOT...LOC 0706Z 309DEG 13KT 3611 9866 3551 9908

MBS
Special weather statement, Sep 14, 2:42 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
242 AM CDT MON SEP 14 2015

OKZ015>018-022-023-140830-
CADDO OK-CUSTER OK-BLAINE OK-DEWEY OK-KINGFISHER OK-WASHITA OK-
242 AM CDT MON SEP 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO...CUSTER...
BLAINE...EASTERN DEWEY...NORTHWESTERN KINGFISHER AND NORTHEASTERN
WASHITA COUNTIES UNTIL 330 AM CDT...

AT 241 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR LONGDALE TO 3 MILES SOUTHEAST OF CLINTON...MOVING EAST AT 20
MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...CLINTON...WATONGA...CORDELL...OKEENE...THOMAS...
HYDRO...ARAPAHO...CANTON...CORN...CUSTER CITY...EAKLY...LONGDALE...
BESSIE...FOSS...COLONY...HITCHCOCK...BRIDGEPORT...GREENFIELD AND
LOYAL.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 53 AND 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3610 9881 3616 9862 3616 9799 3572 9827
      3572 9831 3566 9831 3522 9860 3533 9908
      3546 9920
TIME...MOT...LOC 0740Z 289DEG 17KT 3610 9854 3547 9893

MBS
Special weather statement, Sep 14, 3:26 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
326 AM CDT MON SEP 14 2015

OKZ016>018-022>024-140900-
CANADIAN OK-CADDO OK-CUSTER OK-BLAINE OK-KINGFISHER OK-WASHITA OK-
326 AM CDT MON SEP 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CANADIAN...NORTHERN
CADDO...SOUTHEASTERN CUSTER...CENTRAL BLAINE...KINGFISHER AND
NORTHEASTERN WASHITA COUNTIES UNTIL 400 AM CDT...

AT 325 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES SOUTH OF HITCHCOCK TO 6 MILES WEST OF ALFALFA...MOVING
SOUTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
EL RENO...WATONGA...KINGFISHER...HINTON...HENNESSEY...GEARY...
OKARCHE...HYDRO...BINGER...CALUMET...DOVER...EAKLY...GRACEMONT...
LOOKEBA...COLONY...HITCHCOCK...BRIDGEPORT...GREENFIELD...LOYAL AND
CONCHO.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 85 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3585 9772 3538 9807 3538 9810 3534 9810
      3515 9823 3519 9881 3603 9843 3616 9768
TIME...MOT...LOC 0822Z 302DEG 23KT 3589 9834 3523 9872

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 10:03 PM CDTSpecial Weather StatementOUNHarper42 min
Sep 13, 10:28 PM CDTSevere Thunderstorm WarningOUNHarper32 min
Sep 13, 10:49 PM CDTSpecial Weather StatementOUNHarper26 min
Sep 13, 11:17 PM CDTSpecial Weather StatementOUNHarper43 min
Sep 13, 11:58 PM CDTSpecial Weather StatementOUNWoodward32 min
Sep 14, 12:26 AM CDTSpecial Weather StatementOUNWoods, Woodward49 min
Sep 14, 12:50 AM CDTSpecial Weather StatementOUNWoodward40 min
Sep 14, 1:24 AM CDTSpecial Weather StatementOUNDewey51 min
Sep 14, 2:07 AM CDTSpecial Weather StatementOUNCuster, Dewey, Major38 min
Sep 14, 2:42 AM CDTSpecial Weather StatementOUNBlaine, Custer48 min
Sep 14, 3:26 AM CDTSpecial Weather StatementOUNBlaine, Caddo, Canadian, Kingfisher34 min
Sep 14, 4:03 AM CDTSpecial Weather StatementOUNBlaine, Caddo27 min
Sep 14, 4:31 AM CDTSpecial Weather StatementOUNCanadian44 min
Sep 14, 5:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Sep 14, 6:33 AM CDTSpecial Weather StatementOUNLincoln27 min
Sep 14, 6:38 AM CDTSpecial Weather StatementOUNPottawatomie37 min
Sep 14, 9:46 AM CDTSpecial Weather StatementOUNPayne59 min

Nearby

Wind Advisories in Oklahoma, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.